MathSciNet Relay Station
MathSciNet bibliographic data
MR1895931 (2003b:17018) 17B37 (16W30)
Kharchenko, V. K. A combinatorial approach to the quantification of Lie algebras. Pacific J. Math. 203 (2002), no. 1, 191–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement